| Model Number |
GA-1000000 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the micromanipulator is misaligned.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
Additional Manufacturer Narrative
The device component is not available for analysis; therefore, no physical or visual analysis of the product could be performed.However, the customer indicated that the mirror was initially facing the wrong direction.The reported device performance allegation was confirmed.The mirror was adjusted to the correct position, which resolved the issue.
Event or Problem Description